|

Some Analytic and Geometric Properties of Solution to Skew-Symmetric Elliptic Systems

Authors: Bagapsh A.O. Published: 15.02.2021
Published in issue: #1(94)/2021  
DOI: 10.18698/1812-3368-2021-1-4-17

 
Category: Mathematics | Chapter: Substantial Analysis, Complex and Functional Analysis  
Keywords: elliptic systems, singular points, argument principle

We study the properties of complex-valued functions of a complex variable, whose real and imaginary parts satisfy a second-order skew-symmetric strongly elliptic system with constant real coefficients in the plane. The behavior of such functions and their dilatations near singular points is investigated and the dependence of the type of the singularity on the form of the Laurent expansion of the function under consideration is established. The principle of the argument is established for the functions with poles under study, analogs of the Ruschet and Hurwitz theorems are proved

This work was supported by the Russian Federation Presidential Council for Grants (project no. MK-1204.2020.1), and the Ministry of Education and Science of the Russian Federation (project no. 0705-2020-0047), and the found "Basis" (project no. 20-7-37-1-2)

References

[1] Somigliana C. Sui sistemi simmetrici di equazioni a derivate parziali. Annali di Matematica, 1894, vol. 22, no. 1, pp. 143--156. DOI: https://doi.org/10.1007/BF02353934

[2] Petrovskiy I.G. On solution analyticity of partial equation system. Matem. sb., 1939, vol. 5, pp. 3--70 (in Russ.).

[3] Vishik M.I. On strongly elliptic systems of differential equations. Matem. sb., 1951, vol. 29, no. 3, pp. 615--676 (in Russ.).

[4] Hua L.-K., Lin W., Wu C.-Q. On the uniqueness of the solution of the Dirichlet problem of the elliptic system of differential equations. Acta Math. Sinica, 1965, vol. 15, no. 2, pp. 174--187.

[5] Hua L.-K., Lin W., Wu C.-Q. Second-order systems of partial differential equations in the plane. Pitman Advanced Publishing Program, 1985.

[6] Verchota G.C., Vogel A.L. Nonsymmetric systems on nonsmooth planar domains. Trans. Amer. Math. Soc., 1997, vol. 349, no. 11, pp. 4501--4535.

[7] Bagapsh A.O., Fedorovskiy K.Yu. C1 approximation of functions by solutions of second-order elliptic systems on compact sets in R2. Proc. Steklov Inst. Math., 2017, vol. 298, no. 1, pp. 35--50. DOI: https://doi.org/10.1134/S0081543817060037

[8] Paramonov P.V., Fedorovskii K.Yu. Uniform and C1-approximability of functions on compact subsets of R2 by solutions of second-order elliptic equations. Sb. Math., 1999, vol. 190, no. 2, pp. 285--307. DOI: https://doi.org/10.1070/SM1999v190n02ABEH000386

[9] Duren P., Hengartner W., Laugesen R.S. The argument principle for harmonic functions. Amer. Math. Monthly, 1996, vol. 103, no. 5, pp. 411--415. DOI: http://dx.doi.org/10.2307/2974933

[10] Suffridge T.J., Thompson J.W. Local behavior of harmonic mappings. Complex Variables Theory Appl., 2000, vol. 41, no. 1, pp. 63--80. DOI: https://doi.org/10.1080/17476930008815237

[11] Zaitsev A.B. Mappings by the solutions of second-order elliptic equations. Math. Notes, 2014, vol. 95, no. 5, pp. 642--655. DOI: https://doi.org/10.1134/S0001434614050083

[12] Hengartner W., Schober G. Univalent harmonic functions. Trans. Amer. Math. Soc., 1987, vol. 299, no. 1, pp. 1--31.

[13] Duren P. Harmonic mappings in the plane. Cambridge Univ. Press, 2004.

[14] Zaitsev A.B. On univalence of solutions of second-order elliptic equations in the unit disk on the plane. J. Math. Sci., 2016, vol. 215, no. 5, pp. 601--607. DOI: https://doi.org/10.1007/s10958-016-2866-2

[15] Domrin A.V., Sergeev A.G. Lektsii po kompleksnomu analizu [Lectures on complex analysis]. Moscow, MIAN Publ., 2004.